# SDR SWIA202158663

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY - INTERCOSTAL 27R HAD CORROSION APPROX. BET. FRAME AT FS349.00 TO FS364.00     (C-CHECK RO 6/04/2021)    REPLACED INTERCOSTAL IN A-BAY LOCATED AT STGR 27R BETWEEN FS349 - FS364, REF CRJ-700 SRM 51-42-06-001-001-A01, AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
